Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Lubbock, TX

June 7, 20144 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 7, 2014, 8:56 PM CDT for 4 counties in Texas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 8:56 PM CDT (01:56 UTC)
Expired
Jun 7, 2014, 9:15 PM CDT
In force
19 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cottle County, TX, Dickens County, TX, King County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 130 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WUUS54 KLUB 080156
SVRLUB
TXC101-125-269-345-080215-
/O.NEW.KLUB.SV.W.0049.140608T0156Z-140608T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COTTLE COUNTY IN NORTHWEST TEXAS...
  NORTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS...
  NORTHWESTERN KING COUNTY IN NORTHWEST TEXAS...
  SOUTHEASTERN MOTLEY COUNTY IN NORTHWEST TEXAS...

* UNTIL 915 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUMONT...AND
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DUMONT...DELWIN AND FINNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3395 10030 3374 10032 3380 10062 3395 10061
TIME...MOT...LOC 0156Z 274DEG 13KT 3386 10052

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

BC/JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:50 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 7, 6:50 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
650 PM CDT SAT JUN 7 2014

.AVIATION...
THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY
MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF
SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z
THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO
WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A
BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST
NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM
SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND
ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST
TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE.
WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE
OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON
BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO
SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE
MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY
MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR
OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS
ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/

SHORT TERM...
STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY
RAIN...CONTINUE TO DOMINATE THE SHORT TERM.

THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION
FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND
EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO
DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF
LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA
TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF
2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY
SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY
OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH
LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED
TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+
KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY
LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS
WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR
NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL
WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER
TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE
SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING
WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST
HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH
PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM
THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER
MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY
RAIN MENTION.

TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY
PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY
LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE
SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE
FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE
WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY
SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW
THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION
DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS
HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING.
THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY
AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A
RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY
RAIN ALSO POSSIBLE.

TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH
MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND
PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO
DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE
OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE
SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE.

LONG TERM...
CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD
SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST
AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE
CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD
FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY.

AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY
SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL
POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE
FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE
SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS
WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR
THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR
THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME
UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS
TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT
WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP
MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL
SEE SOME BETTER MODEL CONTINUITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        62  79  57  78  55 /  70  40  50  20  10
TULIA         63  78  59  77  56 /  70  40  60  20  10
PLAINVIEW     64  79  61  78  57 /  70  40  60  20  10
LEVELLAND     66  84  63  81  59 /  60  40  60  20   0
LUBBOCK       66  84  63  81  59 /  70  40  60  20   0
DENVER CITY   68  86  64  82  61 /  40  30  60  20  10
BROWNFIELD    67  85  65  83  61 /  50  30  60  20  10
CHILDRESS     68  83  65  81  60 /  70  40  70  30  10
SPUR          69  83  65  83  62 /  70  40  60  30  10
ASPERMONT     71  88  66  85  62 /  70  40  70  30  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Jun 7, 11:36 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 AM CDT SAT JUN 7 2014

TXZ021>044-081645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1136 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND EVENING. INITIAL THUNDERSTORM ACTIVITY
IS EXPECTED TO DEVELOP ACROSS THE EXTREME SOUTHERN TEXAS
PANHANDLE...NORTHERN ROLLING PLAINS...AND NORTHERN SOUTH PLAINS BY
MID TO LATE AFTERNOON. THESE STORMS WILL LIKELY THEN SPREAD
SOUTHEASTWARD INTO THE REMAINDER OF THE SOUTH AND ROLLING PLAINS
THROUGH THE LATE AFTERNOON AND EVENING HOURS. IN
ADDITION...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
PORTIONS OF EASTERN NEW MEXICO AND MOVE INTO THE SOUTH PLAINS
DURING THE LATE EVENING HOURS. ANY STORMS THAT DEVELOP TODAY WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS TO 75 MILES PER
HOUR...HAIL TO TWO INCHES IN DIAMETER...AND TORRENTIAL RAIN RATES.
GIVEN THE POTENTIAL FOR VERY HEAVY RAIN IN SOME OF THESE
STORMS...LOCALIZED FLOODING WILL BE POSSIBLE IN LOW LYING AND POOR
DRAINAGE AREAS.  IN ADDITION...ISOLATED TORNADOES WILL BE
POSSIBLE...PARTICULARLY DURING THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY
AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE
TODAY...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED LATE THIS AFTERNOON
AND THIS EVENING.

In the hours before

Local storm report, Jun 7, 5:58 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
558 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 S SOUTH PLAINS        34.21N 101.31W
06/07/2014  M1.75 INCH       FLOYD              TX   BROADCAST MEDIA

&&

EVENT NUMBER LUB1400157

JWL
Local storm report, Jun 7, 6:07 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
607 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 SE SOUTH PLAINS       34.21N 101.30W
06/07/2014  E2.00 INCH       FLOYD              TX   PUBLIC

            INDICATED HAIL LARGER THAN GOLFBALLS BUT NO RAIN.

&&

EVENT NUMBER LUB1400158

JWL
Local storm report, Jun 7, 6:47 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             CEDAR HILL              34.14N 101.20W
06/07/2014  E2.75 INCH       FLOYD              TX   PUBLIC

&&

EVENT NUMBER LUB1400159

JWL
Local storm report, Jun 7, 7:36 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
736 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             MATADOR                 34.02N 100.82W
06/07/2014  M1.75 INCH       MOTLEY             TX   METEOROLOGIST

&&

EVENT NUMBER LUB1400160

BMH
Local storm report, Jun 7, 8:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
830 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             DENVER CITY             32.97N 102.83W
06/07/2014  M1.00 INCH       YOAKUM             TX   PUBLIC

&&

EVENT NUMBER LUB1400161

BMH
Local storm report, Jun 7, 8:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             MATADOR                 34.02N 100.82W
06/07/2014  M1.75 INCH       MOTLEY             TX   EMERGENCY MNGR

            REPORTS OF GOLF BALL AND QUARTER SIZED HAIL

&&

EVENT NUMBER LUB1400162

BMH

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:28 PM CDTSevere Thunderstorm WarningLUBDickens, Motley47 min
Jun 7, 8:10 PM CDTSevere Thunderstorm WarningLUBYoakum50 min
Jun 7, 8:13 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley32 min
Jun 7, 8:41 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley19 min
Jun 7, 8:47 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum43 min
Jun 7, 8:53 PM CDTSevere Thunderstorm WarningLUBParmer22 min
Jun 7, 9:00 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more16 hr
Jun 7, 9:08 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer37 min
Jun 7, 9:13 PM CDTSevere Thunderstorm WarningLUBCottle, King, Motley32 min
Jun 7, 9:20 PM CDTTornado WarningLUBParmer25 min
Jun 7, 9:27 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum48 min
Jun 7, 9:42 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer48 min
Jun 7, 9:50 PM CDTTornado WarningLUBBailey, Lamb25 min
Jun 7, 9:57 PM CDTTornado WarningLUBCastro18 min
Jun 7, 10:09 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock21 min
Jun 7, 10:13 PM CDTTornado Warning Tornado observedLUBLamb17 min
Jun 7, 10:20 PM CDTSpecial Weather StatementLUBChildress40 min
Jun 7, 10:26 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Hockley, Lamb, Parmer3 hr
Jun 7, 10:29 PM CDTTornado WarningLUBLamb16 min
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher44 min
Jun 7, 10:32 PM CDTSevere Thunderstorm WarningLUBHale, Lamb, Lubbock28 min
Jun 7, 10:38 PM CDTFlash Flood WarningLUBCastro112 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningLUBLamb14 min
Jun 7, 10:50 PM CDTSevere Thunderstorm WarningLUBHockley40 min
Jun 7, 11:00 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb30 min
Jun 7, 11:01 PM CDTAreal Flood AdvisoryLUBHale, Swisher119 min
Jun 7, 11:07 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Swisher38 min
Jun 7, 11:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock34 min
Jun 7, 11:17 PM CDTSevere Thunderstorm WarningLUBChildress, Hall28 min
Jun 7, 11:20 PM CDTAreal Flood AdvisoryLUBLubbock2 hr
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningLUBBailey24 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more47 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry17 min
Jun 7, 11:37 PM CDTSevere Thunderstorm WarningLUBChildress23 min
Jun 7, 11:44 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry46 min
Jun 7, 11:58 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock47 min
Jun 8, 12:00 AM CDTSpecial Weather StatementLUBChildress30 min
Jun 8, 12:12 AM CDTAreal Flood AdvisoryLUBLynn, Terry78 min
Jun 8, 12:29 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn, Terry46 min
Jun 8, 12:33 AM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Jun 8, 12:46 AM CDTSpecial Weather StatementLUBTerry, Yoakum29 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningLUBGarza, Kent29 min
Jun 8, 1:17 AM CDTSpecial Weather StatementLUBLynn, Terry, Yoakum28 min
Jun 8, 10:43 AM CDTSpecial Weather StatementLUBLynn32 min
Jun 8, 1:23 PM CDTSpecial Weather StatementLUBLubbock37 min
Jun 8, 2:32 PM CDTSpecial Weather StatementLUBHale13 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.